# SDR CA951130008

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Tube
- Part number: 350A27191004
- Condition: Bearing Loose
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)SPHERICAL BEARING FOUND LOOSE IN CONTROL TUBE.
